# SDR CALA2025011700135

- Difficulty date: January 14, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924ER
- Aircraft serial: 43533
- Aircraft time: 34,018 hours, 12,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A7202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING BOX CHORD DAMAGED STRUCTURE PER SRM 51-00-04-0G-0. VERIFIED REPAIR STRAP MATERIAL. REF SRM 57-10-13-2R-3, REPAIR 3. VERIFIED INSURANCE CUT AND FABRICATED REPAIR PARTS IAW B737 SRM OK TO CONTINUE. 57-10-13-2R-3. OKAY TO ALODINE AND PRIME. REMOVED STRIKER PLATE AND SEAL/RETAINER IAW SRM 51-40-02. MATT ID FOR STRAP AND FILLER PO# 3919569330 PER SRM REF GMM 09-25-05 PERFORMED CUTOUT TO REMOVE DAMAGE ON LOWER CHORD IAW B737 SRM COMPLETED HFEC PER SRM 57-10-13-2R-3 STEP 4.F AND G. NO CRACKS MADE INSURANCE CUT AND FABRICATED REPAIR PARTS IAW B737 SRM EVALUATED WING CENTER SECTION LOWER SUPPORT BEAM LOWER CHORD AT 57-10-13-2R-3. 57-10-13-2R-3. REQ HFEC ON CUT OUT AND FASTENER HOLES. NOTED. OK TO MAKE AN INSURANCE CUT OF 0.040 IN. (1.02 MM). 57-10-13-2R-3. OKAY TO ALODINE AND PRIME. (FLAP PEEN STILL REQ. RBL 40.875. FOUND TO BE OUT OF LIMITS PER SRM 57-10-13-1A-2. TO BE DONE). UPDATED INSPECTION TO R PER GMM 09-25-05. LOCATION IS PRIMARY VERIFIED REWORKED AREA AND VERIFIED PROTECTIVE COATING ON REPAIR VERIFIED INSTALLATION OF REPAIR PARTS. FIT TEST WILL BE PARTS. OK TO INSTALL REPAIR PARTS. CONDUCTED IN CONJUNCTION WITH NR 002424042 COMPLETION. REF SRM 57-10-13-2R-3. FLAP PEENED REWORKED AREA AND APPLIED PROTECTIVE COATING ON INSTALLED REPAIR IAW SRM 57-10-13-2R-3. REQ VERIFICATION OF DOOR ESFR CREATED AND FILLED OUT. REPAIR PARTS AND REPAIR AREAS AS PER SRM 57-10-13-2R-3. OKAY TO DOOR FITMENT AND LATCH ADJUSTMENT(MAY REQUIRE SHIM/SPACER ON INSTALL REPAIR PARTS. LATCH  PER SRM
